Oswaldo L. V. Costa
Oswaldo L. V. Costa
Verified email at lac.usp.br
TitleCited byYear
Discrete-time Markov jump linear systems
OLV Costa, MD Fragoso, RP Marques
Springer Science & Business Media, 2006
14862006
Stability results for discrete-time linear systems with Markovian jumping parameters
OLV Costa, MD Fragoso
Journal of mathematical analysis and applications 179 (1), 154-178, 1993
6141993
Output feedback control of Markov jump linear systems in continuous-time
DP De Farias, JC Geromel, JBR Do Val, OLV Costa
IEEE Transactions on Automatic Control 45 (5), 944-949, 2000
4012000
Linear minimum mean square error estimation for discrete-time Markovian jump linear systems
OLV Costa
IEEE Transactions on Automatic Control 39 (8), 1685-1689, 1994
2141994
Discrete-time LQ-optimal control problems for infinite Markov jump parameter systems
OLV Costa, MD Fragoso
IEEE Transactions on Automatic Control 40 (12), 2076-2088, 1995
2091995
Mixed H/sub 2//H/sub/spl infin//-control of discrete-time Markovian jump linear systems
OLV Costa, RP Marques
IEEE Transactions on Automatic Control 43 (1), 95-100, 1998
2071998
Continuous-time state-feedback H2-control of Markovian jump linear systems via convex analysis
OLV Costa, JBR do Val, JC Geromel
Automatica 35 (2), 259-268, 1999
1631999
Stationary filter for linear minimum mean square error estimator of discrete-time Markovian jump systems
OLV Costa, S Guerra
IEEE Transactions on Automatic Control 47 (8), 1351-1356, 2002
1572002
A unified approach for stochastic and mean square stability of continuous-time linear systems with Markovian jumping parameters and additive disturbances
MD Fragoso, OLV Costa
SIAM journal on control and optimization 44 (4), 1165-1191, 2005
1322005
Robust portfolio selection using linear-matrix inequalities
OLV Costa, AC Paiva
Journal of Economic Dynamics and Control 26 (6), 889-909, 2002
1322002
Constrained quadratic state feedback control of discrete-time Markovian jump linear systems
OLV Costa, EO Assumpção Filho, EK Boukas, RP Marques
Automatica 35 (4), 617-626, 1999
1321999
A generalized multi-period mean–variance portfolio optimization with Markov switching parameters
OLV Costa, MV Araujo
Automatica 44 (10), 2487-2497, 2008
1152008
A convex programming approach to H2 control of discrete-time Markovian jump linear systems
OLV Costa, JBR Do Val, JC Geromel
International Journal of Control 66 (4), 557-580, 1997
1101997
Full InformationH∞-Control for Discrete-Time Infinite Markov Jump Parameter Systems
OLV Costa, JBR Do Val
Journal of Mathematical Analysis and Applications 202 (2), 578-603, 1996
951996
A new approach to linearly perturbed Riccati equations arising in stochastic control
MD Fragoso, OLV Costa, CE De Souza
Applied Mathematics and Optimization 37 (1), 99-126, 1998
921998
Stability and ergodicity of piecewise deterministic Markov processes
OLV Costa, F Dufour
SIAM Journal on Control and Optimization 47 (2), 1053-1077, 2008
912008
Indefinite quadratic with linear costs optimal control of Markov jump with multiplicative noise systems
OLV Costa, WL de Paulo
Automatica 43 (4), 587-597, 2007
912007
Linear minimum mean square filter for discrete-time linear systems with Markov jumps and multiplicative noises
OLV Costa, GRAM Benites
Automatica 47 (3), 466-476, 2011
802011
Robust H 2-control for discrete-time Markovian jump linear systems
OLV Costa, RP Marques
International Journal of Control 73 (1), 11-21, 2000
722000
State Feedback H~ -Control for Discrete-Time Infinite-Dimensional Stochastic Bilinear Systems
OLV Costa, CS Kubrusly
Journal of Mathematical Systems Estimation and Control 6, 223-226, 1996
701996
The system can't perform the operation now. Try again later.
Articles 1–20